# SDR 96ZZZX1329

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N93ME
- Make and model: Beech B200
- Aircraft serial: BB1345
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Switch
- Part number: 10138901823
- Condition: Failed
- Location: Rt Eng Fuel
- Part time: 2,194 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE FUEL PRESSURE SWITCH FAILED IN OPEN POSITION.  TT:  2,193.9 HRS.  SUBMITTER STATED THIS IS THE 2ND SWITCH TO FAIL IN FLEET.
